# SDR PLGA412951

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366BE
- Make and model: Saab 340B
- Aircraft serial: 340B303
- Engine: Ge CT79B
- Propeller: Rotol R3544123F13
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Loose
- Location: Nr 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPEC, THE NR 3 BLADE HAD EXCESSIVE MOVEMENT O/B OF THE OUTER SLEEVE.  ONE OF THE SLIDER BLOCKS HAD DETACHED FROM THE CROSSHEAD AND WAS MOVING AROUND THE HUB ASSY.  ALSO, SEVEN SMALL PINS WERE FOUND INSIDE THE HUB ASSY.  ALL PINS WERE MISSING ON THE NR 3 BLADE, ON NR 1 BLADE 2 WERE MISSING AND ON NR 4 BLADE ONE WAS MISSING.  OIL WAS FOUND INSIDE THE HUB.  THE PROP ASSY WAS SHIPPED TO DOWTY AEROSPACE PROP, LTD FOR REPAIR.  S/D THIS SDR CLOSES THE SDR OPENED 6/2/94.  INSPECTION REVEALED THE DOWEL PINS MIGRATED OUT OF POSITION DUE TO A FAILURE OF THE WEDGE AND OUTER SLEEVE, WHICH RESULTED IN EXCESSIVE TIP MOVEMENT, AND CRACKING OF THE OUTER SLEEVE.  (Z)
